# SDR TAMF20211109016

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 27,030 hours, 8,289 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 26,866 hours, 8,171 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Part number: 35057888
- Part serial: 35057882371
- Condition: Dislodged
- Location: Zone 400
- Part time: 27,021 hours, 8,285 cycles
- Component: Pneumatic Start, Honeywell
- Component part number: 35057888
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING THE TOWING OF THE N335QT AIRCRAFT AND IN THE ENGINE 1 START PROCEDURE, IT WAS NOTED THAT THE ENGINE WAS NOT TURNING. THE AIRCRAFT WAS RETURNED TO THE PARKING POSITION AND ON INSPECTION IT WAS FOUND THAT THE STARTER (PN / 3505788-8) HAD INTERNALLY DISINTEGRATED AND ONE OF ITS INTERNAL PARTS HAD COME OUT AND CAUSED A CRACK TO THE FUEL COLLECTOR TANK (PN / FK26753).IN ACCORDANCE WITH AIRBUS AIRCARFT MAINTENANCE MANUALS 80-11-41-000-803-A, 80-11-41-400-803-A, 71-71-41-000-803-A AND 71-71-41-400-803-A, THE PNEUMATIC STARTER AND THE FUEL COLLECTOR TANK WERE REMOVED AND REPLACED. THE OPERATIONAL TEST WAS SUCCESSFUL AND NO FUEL/OIL LEAKAGE WERE FOUND.
•	PNEUMATIC STARTER INFORMATION: (PN OFF: 3505788-8), (PN ON: 3505788-8), (SN OFF: 3505788-2371), (SN ON 344C)
